Citation

BibTex format

@article{Adam:2016:10.1016/j.jcp.2016.05.058,
author = {Adam, A and Pavlidis, D and Percival, JR and Salinas, P and Xie, Z and Fang, F and Pain, CC and Muggeridge, AH and Jackson, MD},
doi = {10.1016/j.jcp.2016.05.058},
journal = {JOURNAL OF COMPUTATIONAL PHYSICS},
pages = {512--531},
title = {Higher-order conservative interpolation between control-volume meshes: Application to advection and multiphase flow problems with dynamic mesh adaptivity},
url = {http://dx.doi.org/10.1016/j.jcp.2016.05.058},
volume = {321},
year = {2016}
}

RIS format (EndNote, RefMan)

TY  - JOUR
AU - Adam,A
AU - Pavlidis,D
AU - Percival,JR
AU - Salinas,P
AU - Xie,Z
AU - Fang,F
AU - Pain,CC
AU - Muggeridge,AH
AU - Jackson,MD
DO - 10.1016/j.jcp.2016.05.058
EP - 531
PY - 2016///
SN - 0021-9991
SP - 512
TI - Higher-order conservative interpolation between control-volume meshes: Application to advection and multiphase flow problems with dynamic mesh adaptivity
T2 - JOURNAL OF COMPUTATIONAL PHYSICS
UR - http://dx.doi.org/10.1016/j.jcp.2016.05.058
UR - http://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=WOS:000380750500024&DestLinkType=FullRecord&DestApp=ALL_WOS&UsrCustomerID=1ba7043ffcc86c417c072aa74d649202
UR - http://hdl.handle.net/10044/1/33379
VL - 321
ER -